Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Could hair-fall be a side effects of excess masturbation ?

Im 19 years old and male .. masturbating became an addiction and now because of over doing it,, I am having serious HAIRFALL issues !! how do I stop hairfall n baldness ,, and I ve taken neccessary steps to avoid masturbating as well...??? how Can I Grow back my hair the way it used to be ?????? :)
Asked On : Tue, 31 May 2011
Answers:  2 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

Welcome to Health care magic forum,

Hair fall is not the side effect of mastrubation, its good that u have realised that ur hav become addict of it, mastrubate only when ur sexually excited will cause no harm.
Hair fall may be due to some other reason, may be because of nutritional deficiency.
Consult skin specialist to find out the cause and to get proper treatment for hairfall.

Hope I have answered ur question.

Answered: Tue, 31 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
what u have is alopecia due to hormonal changes and stress
masturbation has no relation with hair fall
so dont think like that
u need to consult dermatologist
he will prescribe minoxidil lotion and some medicine
eat high protein diet and more fruits
treat dandruff if there
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor